Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Rapid heart beat after jumping on trampoline. Is that normal?

I m 13 and was jumping on a trampoline when my heart started racing suddenly. I felt like I was going to pass out. I went inside and laid in my bed and it went away in a short amount of time. This has never happened to me before. I am in shape, I am not obese, but I have been eating a lot of flavored ice lately. Could that have anything to do with it? I am still shaking a little from the incident. What could it have been?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
dear friend, welcome to HCM.
do not worry. heart rate increases in response to any exercise/ activity and can go very high, esp at your age.
rarely abnormal heart rhythms (arrhythmias )can present like this with dizziness.
so relax now and take it little easy. if such episodes repeat, esp. with fainting, pl see a physician and get an ECG.
I hope to have satisfied you.
take care and keep me posted.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor